# SDR SWAA2023083189557

- Difficulty date: August 14, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 AND BETWEEN STR2R/STR3R AT PASSENGER CABIN 2023-508498<[01] REPLACED SUPPORT ANGLE LOC. BS867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A7901 REV. ?.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOC. BS867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 146A7901 REV. ?.;[03] REPLACED SUPPORT ANGLE LOC. BS867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 146A7901 REV. ?. CERTIFIED AS RII
